I have been through two sessions oc chemo. The first time my WBC's shot way up to 14.8 so they reduced my neulasta to 3 mg. after the second round. Ten days later I started breaking out in hives, and macular rashes with tightness in my breathing that occurred in persistent cycles of 20 to 60 minutes. There have been no other environmental or dietary changes, etc... It has been 1 month since my last chemo and I am still having trouble with coughing and tightness in my chest. It is improving, but very slowly. I had IM solumedrol, Prevacid, and Benadryl with a script for epi-pens. My blood work 3 weeks ago showed toxic granulation and polychromasia at plus 1. I am thinking that I am still having an allergic response to the chemo (taxotere and cytoxin). My next chemo was already postponed once and is currently scheduled for this week. My research has only validated my suspicion of allergic response to chemotherapy. My previous phone conversations with the medical staff, they are telling me it is very unlikely since it was 10 - 14 days after the Chemo. I am very concerned about getting another chemo tx. How concerned should I be about an anaphylactic reaction? Could this be a different type of reaction due to a reduced dose of neulasta? My tongue is still white with a pink stripe in the middle, I am very tired, my throat feels sore but has no sores on it. I did have vesicles on the sides of my throat but don't have any now. So, I am wondering if I may never have returned to normal WBC's and something else is going on. (No fever at any time). Looking for information and thoughts from someone who has dealt with this type od situation with patients in chemo. Thanks so much.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.